# SDR USAA960356

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bracket
- Condition: Cracked
- Location: Bs 233
- Part time: 34,606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CRACK APPROXIMATELY 1 INCH AT WEB NOSE GEAR ACTUATOR SUPPORT BRACKET STATION 233.  INSTALLED DOUBLER, REPAIRED PER SRM 51-40-2.  (M)
